Oklahoma, 2025

Tornadoes and Flash Flood in Oklahoma, May 19 to 20, 2025

May 19 to 20, 2025 · NWS OUN · 70 events in 20 counties and zones

A severe weather outbreak impacted portions of central and eastern Oklahoma, as well as western-north Texas, on the 19th and into the 20th. This marked the third and final day of a multi-day severe weather sequence driven by a strong upper-level system across the Plains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$47,000
Crop damage
None recorded
Events
70

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

A severe weather outbreak impacted portions of central and eastern Oklahoma, as well as western-north Texas, on the 19th and into the 20th. This marked the third and final day of a multi-day severe weather sequence driven by a strong upper-level system across the Plains. The 19th featured multiple waves of supercell thunderstorms from the late morning through late evening, with the majority of activity posing a threat for large to very large hail and occasional wind damage. While three tornadoes also occurred across the WFO Norman Forecast Area, generally weak low-level wind shear precluded a greater concern for tornadoes during the episode, despite a favorable (supercell) storm mode along with strong instability and deep-layer wind shear. Flooding also became prevalent across southeastern Oklahoma due to repeated rounds of heavy thunderstorm activity over several hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at May 19, 5:35 AM CST, 4 hours 42 minutes earlier. Its key messages:

  • Updated at 201 AM CDT Mon May 19 2025
  • Severe weather Today/Tonight. Very large hail, damaging winds, and tornadoes, potentially some strong, all possible.
  • Shower/storm chances return end of the week.
Area forecast discussion, May 19, 5:35 AM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
635 AM CDT Mon May 19 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 201 AM CDT Mon May 19 2025

 - Severe weather Today/Tonight. Very large hail, damaging winds,
   and tornadoes, potentially some strong, all possible.

 - Shower/storm chances return end of the week.

&&

.NEAR TERM...
(Today and tonight)
Issued at 201 AM CDT Mon May 19 2025

Today will be another day with severe storms likely. All hazards are
expected with very large hail, damaging winds, and tornadoes,
some of which could be strong.

Models show an upper trough moving across the Rockies into the
Plains today and tonight with a shortwave rotating through the base
of the trough over the southern/central Plains later today. This
trough/shortwave will cause synoptic forcing to overspread the
region. At the sfc, the dryline retreated westward to along the
caprock late Sunday evening. The dryline is expected to move
eastward during the day. There is some question on how far east the
dryline will go by this afternoon. Current indications are that the
dryline will extend across parts of western OK/western north TX by
afternoon. The airmass east of the dryline is expected to continue
to be moist and unstable with dewpoints in the 70s. A cool front is
then expected to move across the area this evening/overnight.

Some models show that scattered elevated showers/some storms could
develop this morning/early afternoon in eastern/southeastern parts
of the fa as moist warm air advects northward. How these activity
will impact the severe potential later in the afternoon/evening is
unknown although with this being in eastern parts of the fa the
airmass should be relatively undisturbed closer to the dryline.

Storms are expected to develop along the dryline this afternoon due
to the increasing synoptic forcing, lift associated with the
dryline, and heating. A number of storms are expected with
supercells and then storms potentially developing into several
clusters that will move across the area. Strong instability is
expected with CAPE values of 4000+ expected along with strong wind
shear, especially as the LLJ strengthens. This very favorable
environment will make severe storms likely (SPC has parts of the
area in a Moderate risk) this afternoon and evening. Like previously
stated, all hazards will be possible with very large hail (softball
or larger), damaging winds (Up to 80 mph), and tornadoes.
Showers/storms are expected to exit the area overnight/early Tuesday
as the upper trough and cool front continue to progress eastward.

Everyone needs to stay weather aware today/tonight and have a plan
in place in case you need to shelter whether it is from very large
hail, damaging winds, or tornadoes.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 201 AM CDT Mon May 19 2025

The upper trough will continue to swing NE Tuesday with NW or WNW
flow over the region through at least the middle part of the week.
The forecast is expected to be dry Tuesday and Wednesday.

Temperatures on Tuesday are expected to be at or a few degrees below
normal with highs in the upper 70s to low/mid 80s. Highs on
Wednesday will be a bit warmer with temperatures ranging from around
80 (N Central OK) to around 90 (SW OK/W N TX).

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 201 AM CDT Mon May 19 2025

Low rain chances will return Thursday and continue into the weekend.
Subtle disturbances moving through the mid/upper level flow could
lead to some showers/storms late this week. A shortwave moving
across the northern/central Plains could bring a chance for rain
this weekend. However, there area differences in the models as to
timing/strength/path of this shortwave so definitely uncertainty
with the forecast late this week/weekend.

Another front is expected to move across the area Wednesday
night/Thursday which will lead to slightly cooler temperatures
(compared to Wednesday) on Thursday with highs in the 70s to low/mid
80s. After Thursday, highs in the 80s and 90s are expected into the
weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 635 AM CDT Mon May 19 2025

MVFR cigs/stratus continue to build across much of Oklahoma as we
approach daybreak. Expectation is for lowered category to persist
for a shorter duration (through ~15-18 UTC) than was seen
yesterday/Sunday.

Otherwise, multiple bouts of thunderstorm activity are expected
throughout the period. Have included PROB30 mentions where impact
is most possible.

Gusty surface flow will continue to veer through the day,
especially for terminals along and west of Interstate 35. A
surface front will introduce a northwesterly wind shift across the
region into early Tuesday morning.

Safe travels!

Ungar

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  59  79  56 /  50  50   0   0
Hobart OK         89  57  81  55 /  10  10   0   0
Wichita Falls TX  91  60  82  58 /  30  10   0   0
Gage OK           87  51  81  50 /  10  10   0   0
Ponca City OK     83  57  78  51 /  50  60   0   0
Durant OK         83  64  80  59 /  70  40   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...25
SHORT TERM...25
LONG TERM....25
AVIATION...09

In the hours before

Special weather statement, May 19, 9:29 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Norman OK
1029 AM CDT Mon May 19 2025

OKZ046-050-051-191600-
Love OK-Carter OK-Marshall OK-
1029 AM CDT Mon May 19 2025

...A strong thunderstorm will impact portions of eastern Love,
southeastern Carter and northwestern Marshall Counties through 1100
AM CDT...

At 1029 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hubert H Moss Lake, moving northeast at 60 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madill, Marietta, Kingston, Dickson, Thackerville, Lebanon, Lake
Murray, western Lake Texoma, and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3376 9719 3382 9721 3385 9717 3392 9721
      3391 9724 3387 9728 3387 9729 3420 9699
      3406 9663 3388 9689 3396 9692 3395 9699
      3389 9698 3384 9704 3385 9709 3382 9705
      3380 9709 3375 9708 3372 9713
TIME...MOT...LOC 1529Z 223DEG 52KT 3379 9722

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Meister
Special weather statement, May 19, 9:54 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
1054 AM CDT Mon May 19 2025

OKZ047-048-051-052-191630-
Atoka OK-Johnston OK-Marshall OK-Bryan OK-
1054 AM CDT Mon May 19 2025

...A strong thunderstorm will impact portions of southeastern
Johnston, northwestern Bryan, eastern Marshall and southwestern Atoka
Counties through 1130 AM CDT...

At 1054 AM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Lake Texoma, moving northeast at 60 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Kingston, Caddo, Wapanucka, Silo, Milburn, Tushka, Caney, Kenefic,
Mead, Fillmore, Woodville, Coleman, Little City, Nida, northeastern
Lake Texoma, Mcbride, and Boggy Depot Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 9664 3392 9667 3387 9668 3386 9670
      3395 9686 3442 9643 3442 9635 3425 9606
TIME...MOT...LOC 1554Z 223DEG 52KT 3400 9663

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Meister
Special weather statement, May 19, 10:04 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
1104 AM CDT Mon May 19 2025

OKZ042-043-047-048-051-191630-
Coal OK-Atoka OK-Johnston OK-Marshall OK-Pontotoc OK-
1104 AM CDT Mon May 19 2025

...A strong thunderstorm will impact portions of Johnston,
southwestern Coal, south central Pontotoc, northern Marshall and west
central Atoka Counties through 1130 AM CDT...

At 1104 AM CDT, Doppler radar was tracking a strong thunderstorm near
Russett, moving northeast at 60 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Madill, Tishomingo, Dickson, Mannsville, Ravia, Wapanucka, Milburn,
Bromide, Pontotoc, Clarita, Fillmore, Reagan, Connerville, Russett,
Coleman, Olney, northeastern Lake Texoma, and Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3439 9622 3399 9679 3414 9697 3416 9697
      3417 9696 3417 9694 3420 9693 3458 9656
TIME...MOT...LOC 1604Z 223DEG 52KT 3417 9678

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Meister

The radar

The Norman radar (KTLX), 121 km away, was scanning. The volume nearest the first event began at 16:18 UTC.

Open the radar archive at this moment

Event by event

48 hail, 16 thunderstorm wind, 3 tornado, 2 flood, 1 flash flood. Local standard time, as filed.

Hail, Johnston

When
May 19, 10:17 AM CST
Where
Johnston County, Reagan
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
34.350, -96.720

Hail, Cleveland

When
May 19, 11:06 AM CST
Where
Cleveland County, 2.68 mi WSW of Norman
Measured
0.75 in hail
Reported by
Public
Coordinates
35.204, -97.483

The report was relayed through mPING.

Hail, Cleveland

When
May 19, 11:07 AM CST
Where
Cleveland County, 1.26 mi NW of Norman
Measured
0.75 in hail
Reported by
Public
Coordinates
35.231, -97.458

The report was relayed through mPING.

Hail, Cleveland

When
May 19, 11:09 AM CST
Where
Cleveland County, 1.4 mi E of (Oun)norman Westheimer Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
35.248, -97.445

The report was relayed through mPING.

Hail, Cleveland

When
May 19, 11:20 AM CST
Where
Cleveland County, 1.47 mi NNE of Slaughterville
Measured
1.25 in hail
Reported by
Public
Coordinates
35.111, -97.324

The report was relayed through mPING.

Hail, Cleveland

When
May 19, 11:21 AM CST
Where
Cleveland County, 3.9 mi NE of Slaughterville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.131, -97.283

Hailfall occurred near the intersection of 108th Street and Maguire Road. The event time is estimated from radar observations.

Hail, Murray

When
May 19, 1:12 PM CST
Where
Murray County, 1 mi SW of Sulphur
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.500, -96.982

The location is approximate.

Hail, Murray

When
May 19, 1:12 PM CST
Where
Murray County, 1.84 mi SW of Sulphur
Measured
2 in hail
Reported by
Public
Coordinates
34.493, -96.995

The report was relayed through mPING.

Hail, Murray

When
May 19, 1:13 PM CST
Where
Murray County, 0.64 mi NE of Sulphur
Measured
1 in hail
Reported by
Public
Coordinates
34.516, -96.961

The report was relayed through mPING.

Hail, Murray

When
May 19, 1:15 PM CST
Where
Murray County, 1 mi W of Sulphur
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
34.510, -96.987

Hail, Pontotoc

When
May 19, 1:28 PM CST
Where
Pontotoc County, 0.26 mi S of Allen
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.876, -96.410

The location is approximate.

Hail, Pontotoc

When
May 19, 1:31 PM CST
Where
Pontotoc County, 4.83 mi E of Vanoss
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.770, -96.786

The location is approximate.

Hail, Pontotoc

When
May 19, 1:36 PM CST
Where
Pontotoc County, 0.93 mi SE of Vanoss
Measured
1 in hail
Reported by
Public
Coordinates
34.751, -96.858

The report was relayed through mPING.

Hail, Hughes

When
May 19, 1:37 PM CST
Where
Hughes County, 4.1 mi S of Horntown
Measured
1.25 in hail
Reported by
Public
Coordinates
35.031, -96.248

The report was relayed through mPING.

Tornado, Hughes

When
May 19, 1:46 PM CST to 1:53 PM CST
Where
Hughes County, 2.04 mi SSE of Allen to 3.88 mi ENE of Allen
Rating
EF1
Path length
4.4 mi
Path width
600 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
34.854, -96.393

This tornado developed in Hughes County to the southeast of Allen and moved generally northeast. Tree damage was observed along the path with significant tree damage along County Roads 1480 and 3725. At least one home and one barn had roof damage.

Tornado, Hughes

When
May 19, 1:53 PM CST to 1:56 PM CST
Where
Hughes County, 2.99 mi NE of Allen to 2.18 mi SSW of Atwood
Rating
EF0
Path length
1.8 mi
Path width
40 yd
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
34.910, -96.372

This tornado affected areas northeast of Allen and southwest of Atwood. Scattered tree damage was observed along the path.

Hail, Pontotoc

When
May 19, 1:56 PM CST
Where
Pontotoc County, 0.95 mi E of Ada
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
34.769, -96.663

The report was relayed through Spotter Network.

Thunderstorm Wind, Pontotoc

When
May 19, 1:56 PM CST
Where
Pontotoc County, 0.92 mi E of Ada
Measured
55 kt (63 mph) measured gust
Reported by
Trained Spotter
Coordinates
34.768, -96.664

The report was relayed through Spotter Network.

Hail, Seminole

When
May 19, 2:17 PM CST
Where
Seminole County, Seminole
Measured
2.25 in hail
Reported by
Emergency Manager
Coordinates
35.230, -96.680

An image showing a ruler measurement was shared. The location is approximate.

Thunderstorm Wind, Hughes

When
May 19, 2:28 PM CST
Where
Hughes County, Atwood
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
34.960, -96.340

A large tree was blown down in the community of Atwood. The location is approximate.

Hail, Jefferson

When
May 19, 2:30 PM CST
Where
Jefferson County, 1.16 mi WNW of Ringling
Measured
0.75 in hail
Reported by
Public
Coordinates
34.188, -97.608

The report was relayed through mPING.

Hail, Pontotoc

When
May 19, 2:35 PM CST
Where
Pontotoc County, 5.42 mi W of Ada
Measured
1.5 in hail
Reported by
Public
Coordinates
34.779, -96.775

An image from the community of Pickett was shared on social media. The event time is estimated from radar observations.

Hail, Stephens

When
May 19, 2:38 PM CST to 2:41 PM CST
Where
Stephens County, Marlow
Measured
1.5 in hail
Reported by
Emergency Manager
Coordinates
34.650, -97.960

Hail size increased from quarter-size to ping pong ball-size between 1438 and 1441 LST.

Hail, Pontotoc

When
May 19, 2:43 PM CST
Where
Pontotoc County, 5.19 mi NW of Ada
Measured
0.75 in hail
Reported by
Public
Coordinates
34.816, -96.752

The report was relayed through mPING.

Hail, Pontotoc

When
May 19, 2:44 PM CST
Where
Pontotoc County, 0.89 mi ESE of Byng
Measured
0.75 in hail
Reported by
Public
Coordinates
34.855, -96.656

The report was relayed through mPING.

Hail, Seminole

When
May 19, 2:53 PM CST
Where
Seminole County, 1.42 mi SSW of Sasakwa
Measured
0.75 in hail
Reported by
Public
Coordinates
34.933, -96.544

The report was relayed through mPING.

Hail, Carter

When
May 19, 2:56 PM CST
Where
Carter County, 3 mi S of Wilson
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.117, -97.422

Hailfall occurred along Oklahoma Highway 76, south of the community of Wilson.

Hail, Carter

When
May 19, 3:05 PM CST
Where
Carter County, 1.19 mi WSW of Lone Grove
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.172, -97.279

Hail, Carter

When
May 19, 3:10 PM CST
Where
Carter County, 2.73 mi SSE of Milo
Measured
0.75 in hail
Reported by
Public
Coordinates
34.296, -97.316

The report was relayed through mPING.

Hail, Johnston

When
May 19, 3:17 PM CST
Where
Johnston County, 0.85 mi E of Ravia
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
34.241, -96.745

Hail, Grady

When
May 19, 3:23 PM CST
Where
Grady County, Middleberg
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
35.110, -97.740

An image was shared.

Hail, Grady

When
May 19, 3:25 PM CST
Where
Grady County, 3 mi ENE of Middleberg
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
35.127, -97.691

Thunderstorm Wind, Pontotoc

When
May 19, 3:35 PM CST
Where
Pontotoc County, 6.4 mi SW of Fittstown
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
34.552, -96.718

Fittstown (FITT) Mesonet observation.

Hail, McClain

When
May 19, 3:36 PM CST
Where
McClain County, Newcastle
Measured
1 in hail
Reported by
Other Federal Agency
Coordinates
35.250, -97.600

Thunderstorm Wind, Pontotoc

When
May 19, 3:40 PM CST
Where
Pontotoc County, 6.4 mi SW of Fittstown
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
34.552, -96.718

Fittstown (FITT) Mesonet observation.

Hail, Cleveland

When
May 19, 3:45 PM CST
Where
Cleveland County, 5.49 mi W of Moore
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.353, -97.586

Hail, Cleveland

When
May 19, 3:45 PM CST
Where
Cleveland County, Moore
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.340, -97.490

Thunderstorm Wind, Pontotoc

When
May 19, 3:46 PM CST
Where
Pontotoc County, 4.48 mi NW of Stonewall
Measured
61 kt (70 mph) estimated gust
Reported by
Storm Chaser
Coordinates
34.688, -96.594

An estimated wind gust along Oklahoma Highway 3W between the communities of Stonewall and Ahloso. The location is approximate.

Thunderstorm Wind, Pontotoc

When
May 19, 3:48 PM CST
Where
Pontotoc County, 3.59 mi SE of Ada
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.734, -96.635

A tree was blown down near the intersection of County Road 3 Drive and County Road 3580. The event time is estimated from radar observations.

Hail, Love

When
May 19, 3:49 PM CST
Where
Love County, 2.25 mi ESE of Rubottom
Measured
2.75 in hail
Reported by
Emergency Manager
Coordinates
33.932, -97.422

Hailfall occurred just south of the Oklahoma Highway 76 and Oklahoma Highway 32 intersection.

Thunderstorm Wind, Pontotoc

When
May 19, 3:49 PM CST
Where
Pontotoc County, 4.4 mi SE of Ada
Measured
72 kt (83 mph) measured gust
Reported by
Public
Coordinates
34.725, -96.625

An image showing a personal weather station measurement was shared on social media. The location is approximate.

Thunderstorm Wind, Oklahoma

When
May 19, 3:52 PM CST
Where
Oklahoma County, 0.1 mi S of (Okc)will Rogers Apt
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
35.389, -97.600

Oklahoma City Will Rogers International Airport (KOKC) observation.

Hail, Love

When
May 19, 3:54 PM CST
Where
Love County, 3.11 mi NW of Burneyville
Measured
1 in hail
Reported by
Public
Coordinates
33.941, -97.340

The report was relayed through mPING.

Thunderstorm Wind, Pontotoc

When
May 19, 4:00 PM CST
Where
Pontotoc County, 4 mi ESE of Francis
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.854, -96.522

A tree was blown down onto a portion of County Road 1475 approximately four miles east of the community of Francis. The event time is estimated from radar observations.

Hail, Oklahoma

When
May 19, 4:02 PM CST
Where
Oklahoma County, 0.73 mi W of Forest Park
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.509, -97.463

Thunderstorm Wind, Johnston

When
May 19, 4:15 PM CST
Where
Johnston County, Ravia
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.240, -96.760

A relayed image shows a large tree limb blown down onto a power line in the community of Ravia. The event time is estimated from radar observations.

Hail, Oklahoma

When
May 19, 4:18 PM CST
Where
Oklahoma County, 4.19 mi N of Arcadia Lake
Measured
1.75 in hail
Reported by
Public
Coordinates
35.711, -97.372

Emergency management relayed an image from near the intersection of Sorghum Mills Road and Douglas Road.

Hail, Coal

When
May 19, 4:20 PM CST
Where
Coal County, 4.38 mi NE of Cottonwood
Measured
1 in hail
Reported by
Public
Coordinates
34.608, -96.150

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Logan

When
May 19, 4:21 PM CST
Where
Logan County, 7.07 mi ESE of Seward
Measured
1.75 in hail
Reported by
Public
Coordinates
35.765, -97.371

The report was relayed through mPING.

Hail, Logan

When
May 19, 4:27 PM CST
Where
Logan County, 3.05 mi N of Meridian
Measured
1.25 in hail
Reported by
Public
Coordinates
35.884, -97.247

The report was relayed by emergency management.

Tornado, Atoka

When
May 19, 4:37 PM CST to 4:38 PM CST
Where
Atoka County, 2.22 mi NNE of Chockie to 2.88 mi NE of Chockie
Rating
EF1
Path length
1 mi
Path width
400 yd
Reported by
NWS Storm Survey
Coordinates
34.610, -95.986

While investigating tornado damage in Pittsburg County, an NWS storm survey team from Tulsa also identified this area of scattered tree damage from a tornado in northern Atoka County near Limestone Gap southeast of Wardville. The tornado developed about one mile east of US Highway 69 north of Limestone Gap and moved generally east dissipating soon after crossing Highway 69.

Hail, Logan

When
May 19, 4:41 PM CST
Where
Logan County, Coyle
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
35.950, -97.240

The report was relayed by emergency management. The event time is estimated from radar observations and additional nearby reports.

Hail, Payne

When
May 19, 4:49 PM CST
Where
Payne County, 4.79 mi NNW of Perkins
Measured
0.75 in hail
Reported by
Public
Coordinates
36.041, -97.071

The report was relayed through mPING.

Hail, Payne

When
May 19, 4:56 PM CST
Where
Payne County, 1.99 mi SW of Stillwater
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.101, -97.087

Hailfall occurred near the intersection of 19th Street and Western Road.

Hail, Noble

When
May 19, 5:08 PM CST
Where
Noble County, 4.3 mi SW of Morrison
Measured
0.75 in hail
Reported by
Public
Coordinates
36.252, -97.071

The report was relayed through mPING.

Hail, Noble

When
May 19, 5:15 PM CST
Where
Noble County, 5.35 mi NNE of Sumner
Measured
1.25 in hail
Reported by
Public
Coordinates
36.385, -97.068

The report was relayed through mPING.

Flash Flood, Atoka

When
May 19, 5:30 PM CST
Where
Atoka County, 2.93 mi S of Chockie to 3.47 mi SE of Chockie
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.538, -95.993

Significant roadway flooding, with an estimated water depth of three to four feet, occurred along a portion of Wesley Road due to water rise from Breadtown Creek. The event time is approximate.

Hail, Love

When
May 19, 5:33 PM CST
Where
Love County, 2.32 mi W of Marietta
Measured
1 in hail
Reported by
Public
Coordinates
33.936, -97.160

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Kay

When
May 19, 5:45 PM CST
Where
Kay County, 2.02 mi E of Kaw City
Measured
1.25 in hail
Reported by
Public
Coordinates
36.764, -96.824

The report was relayed through mPING.

Thunderstorm Wind, Johnston

When
May 19, 6:16 PM CST
Where
Johnston County, 0.23 mi NNW of Nida
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
34.143, -96.501

An estimated wind gust near the intersection of Oklahoma State Highways 78 and 22. The report was relayed by emergency management.

Hail, Bryan

When
May 19, 7:54 PM CST
Where
Bryan County, Achille
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
33.830, -96.390

The report was relayed by emergency management.

Hail, Pontotoc

When
May 19, 10:09 PM CST
Where
Pontotoc County, 2.01 mi SW of Ada
Measured
0.75 in hail
Reported by
Public
Coordinates
34.751, -96.707

The report was relayed through mPING.

Hail, Pontotoc

When
May 19, 10:11 PM CST
Where
Pontotoc County, Ada
Measured
1 in hail
Reported by
Public
Coordinates
34.770, -96.680

A phone call report.

Thunderstorm Wind, Bryan

When
May 19, 10:56 PM CST
Where
Bryan County, 2.79 mi ESE of Mead
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.983, -96.466

An estimated wind gust along Kirsey Road, approximately one mile south of the intersection with U.S. Highway 70. The report was relayed by emergency management.

Thunderstorm Wind, Bryan

When
May 19, 11:10 PM CST
Where
Bryan County, 4.31 mi SW of Armstrong
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.000, -96.386

Multiple trees were blown down, some blocking roadways, in and around the community of Durant. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Bryan

When
May 19, 11:11 PM CST
Where
Bryan County, 3.31 mi WSW of Armstrong
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
34.027, -96.390

An estimated wind gust near the intersection of Washington Avenue and Mockingbird Lane. The report was relayed by emergency management.

Thunderstorm Wind, Atoka

When
May 19, 11:15 PM CST
Where
Atoka County, 3.86 mi SSW of Lane
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.250, -96.020

Trees and power lines were blown down at multiple locations across southern Atoka County. The location is approximate, and the event time is estimated from radar observations.

Thunderstorm Wind, Bryan

When
May 19, 11:20 PM CST
Where
Bryan County, Achille
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.830, -96.390

Multiple trees were blown down in the community of Achille. The event time is estimated from radar observations.

Flood, Atoka

When
May 20, 12:00 AM CST to 3:00 AM CST
Where
Atoka County, 1.71 mi E of Wardville to 1.72 mi E of Wardville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.660, -96.000

Water rescues occurred along Oklahoma Highway 131 due to flooding from North Boggy Creek. The event time is approximate.

Flood, Atoka

When
May 20, 12:00 AM CST to 6:00 AM CST
Where
Atoka County, 3.34 mi SSE of Bentley to 4.41 mi SSE of Bentley
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
34.177, -96.053

Roadway flooding occurred along Matoy Road due to water rise from Clear Boggy Creek. The report was relayed by emergency management. The event time is approximate.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyThe tornado archive for Oklahoma, 2025Warnings in Oklahoma, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1259980, 1259976, 1259977, 1259978, 1259981, 1259982, 1259984, 1259985, 1259986, 1259987, 1259990, 1259991, 1259993, 1259992, 1261368, 1261369, 1259994, 1264449, 1259996, 1264451, 1259999, 1264225, 1259998, 1260000, 1260001, 1260002, 1260003, 1260004, 1260005, 1260006, 1260007, 1260008, 1260014, 1260009, 1260013, 1260010, 1260011, 1260012, 1260018, 1260015, and more.